Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 56, NWS Wilmington, OH

April 5, 2017Dearborn County, Ohio County, Indiana; Hamilton County, Ohio; Boone County, Campbell County, Kenton County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 5, 2017, 6:08 PM EDT for Dearborn County, Ohio County, Indiana; Hamilton County, Ohio; Boone County, Campbell County, Kenton County, Kentucky. It was in force for 21 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2017, 6:08 PM EDT (22:08 UTC)
Expired
Apr 5, 2017, 6:29 PM EDT
In force
21 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dearborn County, IN, Ohio County, IN, Boone County, KY, Campbell County, KY, Kenton County, KY, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 83 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 6:24 PM EDTTSTM WND GST 47Kluk Lunken Airport, OH
Apr 5, 6:32 PM EDTTSTM WND GST 591 Nw Dayton, OHDIME SIZED HAIL AS WELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 4:08 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1143 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

907 
WUUS51 KILN 052208
SVRILN
INC029-115-KYC015-037-117-OHC061-052300-
/O.NEW.KILN.SV.W.0056.170405T2208Z-170405T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
608 PM EDT WED APR 5 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Ohio County in southeastern Indiana...
  Southern Dearborn County in southeastern Indiana...
  Northern Kenton County in northern Kentucky...
  Northern Campbell County in northern Kentucky...
  Northern Boone County in northern Kentucky...
  Hamilton County in southwestern Ohio...

* Until 700 PM EDT.

* At 608 PM EDT, a severe thunderstorm was located near Aurora,
  moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Cincinnati, Fairfield, Covington, Florence, Norwood, Forest Park,
  Erlanger, Fort Thomas, Newport, Reading, North College Hill,
  Madeira, Edgewood, Wyoming, Cheviot, Fort Mitchell, Villa Hills,
  Mount Healthy, Bellevue and Fort Wright.

This includes the following Interstates...
 I-71 in Ohio between mile markers 0 and 10.
 I-74 in Ohio between mile markers 5 and 19.
 I-75 in Kentucky between mile markers 182 and 191.
 I-75 in Ohio between mile markers 0 and 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3905 8509 3931 8460 3931 8456 3912 8431
      3911 8431 3890 8496
TIME...MOT...LOC 2208Z 237DEG 41KT 3900 8495 

HAIL...1.00IN
WIND...60MPH
 
$$

AR
2 follow-up statements
998 
WWUS51 KILN 052226
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
626 PM EDT WED APR 5 2017

INC115-KYC037-117-052235-
/O.CAN.KILN.SV.W.0056.000000T0000Z-170405T2300Z/
Ohio IN-Kenton KY-Campbell KY-
626 PM EDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR OHIO...NORTHERN KENTON AND
NORTHERN CAMPBELL COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM EDT for
southeastern Indiana...northern Kentucky...and southwestern Ohio.

LAT...LON 3912 8490 3931 8460 3931 8456 3918 8440
      3913 8436 3911 8444 3912 8446 3912 8447
      3910 8450 3909 8453 3910 8455 3908 8457
      3902 8485
TIME...MOT...LOC 2225Z 237DEG 41KT 3910 8475 

$$

INC029-KYC015-OHC061-052300-
/O.CON.KILN.SV.W.0056.000000T0000Z-170405T2300Z/
Dearborn IN-Boone KY-Hamilton OH-
626 PM EDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR EAST CENTRAL DEARBORN...NORTHERN BOONE AND CENTRAL HAMILTON
COUNTIES...

At 625 PM EDT, a severe thunderstorm was located near Shawnee, moving
northeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Cincinnati, Fairfield, Covington, Norwood, Forest Park, Reading,
North College Hill, Wyoming, Cheviot, Villa Hills, Mount Healthy,
Dayton, Lawrenceburg, Greendale, Ludlow, Aurora, Finneytown, Hidden
Valley, Burlington and Mariemont.

This includes the following Interstates...
 I-71 in Ohio between mile markers 1 and 10.
 I-74 in Ohio between mile markers 6 and 19.
 I-75 in Ohio between mile markers 1 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3912 8490 3931 8460 3931 8456 3918 8440
      3913 8436 3911 8444 3912 8446 3912 8447
      3910 8450 3909 8453 3910 8455 3908 8457
      3902 8485
TIME...MOT...LOC 2225Z 237DEG 41KT 3910 8475 

HAIL...0.75IN
WIND...60MPH
 
$$

Binau
249 
WWUS51 KILN 052229
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
629 PM EDT WED APR 5 2017

INC029-KYC015-OHC061-052239-
/O.CAN.KILN.SV.W.0056.000000T0000Z-170405T2300Z/
Dearborn IN-Boone KY-Hamilton OH-
629 PM EDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DEARBORN...
NORTHERN BOONE AND CENTRAL HAMILTON COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 900 PM EDT for
southeastern Indiana...northern Kentucky...and southwestern Ohio.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3912 8490 3931 8460 3931 8456 3918 8440
      3913 8436 3911 8444 3912 8446 3912 8447
      3910 8450 3909 8453 3910 8455 3908 8457
      3902 8485
TIME...MOT...LOC 2228Z 237DEG 41KT 3913 8469 

$$

AR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 3:44 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Apr 5, 3:44 PM EDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
344 PM EDT Wed Apr 5 2017

.SYNOPSIS...
A low pressure system over the mid Mississippi Valley will move
northeast into northern Ohio tonight, bringing showers and
thunderstorms to the area. A much cooler airmass will settle
into the region Thursday into Friday with rain on Thursday
changing to snow Thursday night before tapering off on Friday. A
drier airmass and warmer temperatures will return for the
weekend.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Low pressure was located near St. Louis MO early this afternoon,
with a warm front extending eastward through central Kentucky.
While the CWA is north of the warm front at 19Z, this warm front
is expected to lift to the north as low pressure moves
through/into southern IL/southern IN through the evening hours.

Dewpoints have already begun to increase across the area, and
this trend is expected to continue over the next several hours
with dewpoints reaching at least into the mid 50s across much
of the area by 00z. The combination of increased
moisture/instability and deep shear ahead of low pressure will
promote an increase in convective development through 21Z. An
uptick of convective coverage had already been noted across
central Kentucky and this will expand east/northeast over the
next few hours.

Convection will initially be characterized by discrete cells
/supercells/ with all types of severe weather possible. The
greatest risk area will reside across southeast IN/southwest
OH/northern KY particularly in the 5pm to 9pm time frame.
Eventually, a more linear mode may be favored as depicted by
several high resolution models. The severe risk will likely
continue across the CWA through mid evening, but should wane
later in the evening across the eastern portion of the CWA with
weaker instability.

After midnight, the low is forecast to make it into northwest
Ohio and while the severe threat should be over, some showers
are expected in association with the low.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
The low will slowly move across northern Ohio Thursday before
lifting into New York state Thursday night. Wrapping around the
low, periodic showers are expected during the daytime Thursday.
In addition, a tightening pressure gradient will lead to gusty
winds. The magnitude of the jet could promote wind gusts near
wind advisory criteria but confidence is not quite high enough
to issue an advisory yet. HWO will continue to mention.

Cold advection will also settle in on Thursday, making for
cooler temperatures. And the atmosphere will cool enough where
precipitation associated with wrap around moisture will
transition from rain to snow. Accumulations around or slightly
above an inch may be possible across portions of central Ohio,
with lower amounts to the south.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Amplified mid and upper level flow pattern with large low over the
eastern Great Lakes at the beginning of the long term forecast
period. This low will translate east into New England Friday with
ongoing snow changing to rain and coming to an end. Any snow Friday
morning will be light and only expected to be a tenth or two over
ILN/s northeast counties. Breezy conditions especially early on
Friday with northwest winds of 15 to 25 kts. Temperatures to be 10
to 15 degrees below normal with highs Friday ranging from the lower
40s northeast to near 50 southwest.

Surface high pressure will build across the region on Saturday
offering dry weather. Temperatures will moderate close to normal,
ranging from the mid 50s northeast to the lower 60s southwest.

Large mid/upper level ridge to build over the region with a good
southerly low level flow developing on the back side of retreating
surface high pressure late in the weekend. This will provide
continued dry weather and a warming trend. Highs on Sunday to warm
to readings around 10 degrees above normal, ranging from the upper
60s northeast to the lower 70s southwest.

Mid level flow to back early next week ahead of trof moving into the
upper MS Vly. WAA pattern to continue with an increase in moisture.
Model solutions a little slower and will hold off on any mention of
showers until Monday night. On the warm side of the system
temperatures expect to be 10 to 15 degrees above normal, with highs
on Monday ranging from the lower 70s northwest to the mid 70s
southeast.

Will continue chance of showers and add a mention of thunder during
the day Tuesday with marginal instability indicated. Highs Tuesday
continue above normal, ranging from the upper 60s northwest to the
lower 70s southeast. High pressure to build in Wednesday drying out
the region. Temperatures will be closer to normal with highs from
the upper 50s northeast to the lower 60s southwest.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
Mid clouds cover much of the area at 17Z, with the closest
thunderstorms over Indiana, but expect additional thunderstorm
development to occur in the 19-21Z time frame as the lower
levels moisten up ahead of low pressure. Confidence is
reasonably high that thunderstorms will affect all terminals
during the late afternoon and evening.

In addition to VCTS, have allowed for a 3 hour window for the
most likely time of thunderstorm occurrence for each terminal.
At this time, only have MVFR vis in the TEMPO groups, but as
storms develop and we can better pinpoint the details/impacts
at any one terminal, amendments will be issued for possible
lower vis and wind gusts.

Main convection should be east of the Columbus terminals by 03z,
then expect at least MVFR cigs to develop for the overnight
along with scattered showers. Some guidance suggests a period of
IFR cigs late tonight/early Thursday but didn't have enough
confidence to go that low.

MVFR cigs may linger well into Thursday, along with the chance
for showers. Wind gusts will also increase, perhaps at or above
35 knots particularly around the Cincinnati terminals during the
afternoon.

OUTLOOK...MVFR ceilings are likely late Thursday into Friday
with MVFR visibilities also possible. Wind gusts of 30-40 knots
will be possible Thursday afternoon into Thursday evening.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...BPP/AR
NEAR TERM...BPP
SHORT TERM...BPP
LONG TERM...AR
AVIATION...BPP
Hazardous weather outlook, Apr 5, 3:55 PM EDT, 2 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
355 PM EDT Wed Apr 5 2017

OHZ026-034-035-043>046-052>056-064-065-074-062000-
Hardin-Mercer-Auglaize-Shelby-Logan-Union OH-Delaware-Champaign-
Clark-Madison-Franklin OH-Licking-Pickaway-Fairfield-Hocking-
355 PM EDT Wed Apr 5 2017

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are expected across the area during the late afternoon
and evening. A few of the storms may be severe, capable of producing
large hail, damaging wind gusts and isolated tornadoes. Heavy
rainfall could also produce localized flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Wind gusts of 35 to 45 MPH are expected on Thursday afternoon into
evening.

Snow is expected Thursday night into Friday morning, with
accumulations around one inch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed later this afternoon and
evening.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051-060>063-070>073-
077>082-088-062000-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Darke-Miami-Preble-
Montgomery-Greene-Fayette OH-Butler-Warren-Clinton-Ross-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
355 PM EDT Wed Apr 5 2017

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are expected across the area during the late afternoon
and evening. Some of the storms will likely be severe, capable of
producing large hail, damaging wind gusts and tornadoes. Heavy
rainfall could also produce localized flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Wind gusts of 35 to 45 MPH are expected on Thursday afternoon into
evening.

Snow is expected late Thursday night into Friday morning, with
accumulations of generally under an inch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed later this afternoon and
evening.

In the hours before

Special weather statement, Apr 5, 4:57 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
457 PM EDT WED APR 5 2017

INZ058-066-052130-
Fayette IN-Franklin IN-
457 PM EDT WED APR 5 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FRANKLIN AND
FAYETTE COUNTIES UNTIL 530 PM EDT...

At 457 PM EDT, radar indicated a strong thunderstorm near Lake
Santee, moving northeast at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...

Locations impacted include...
Connersville, Glenwood, Lake Santee, Blooming Grove, Columbia,
Metamora, Bunker Hill, Laurel, Alquina, Andersonville, Hamburg,
Alpine, Nulltown, Peppertown, Everton, Buena Vista, Springersville
and Falmouth.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3975 8530 3975 8527 3966 8504 3953 8504
      3940 8515 3934 8530
TIME...MOT...LOC 2057Z 219DEG 33KT 3946 8535

Hatzos
Special weather statement, Apr 5, 5:05 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
505 PM EDT WED APR 5 2017

INZ058-059-066-052130-
Fayette IN-Union IN-Franklin IN-
505 PM EDT WED APR 5 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN COUNTY IN
SOUTHEASTERN INDIANA...UNION AND SOUTHEASTERN FAYETTE COUNTIES IN
EAST CENTRAL INDIANA UNTIL 530 PM EDT...

At 505 PM EDT, radar indicated a strong thunderstorm 7 miles north of
Brookville, moving north at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...

Locations impacted include...
Connersville, Liberty, Salem, Waterloo, Blooming Grove, Brownsville,
Dunlapsville, Whitewater State Park, Alquina, Mounds State Recreation
Area, Billingsville, Mettel Field, Clifton, Everton and
Springersville.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3947 8490 3945 8509 3971 8516 3972 8487
TIME...MOT...LOC 2105Z 182DEG 27KT 3953 8500

Hatzos
Special weather statement, Apr 5, 5:08 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Wilmington OH
508 PM EDT WED APR 5 2017

OHZ051-061-052145-
Montgomery OH-Miami OH-
508 PM EDT WED APR 5 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MONTGOMERY AND SOUTHERN
MIAMI COUNTIES UNTIL 545 PM EDT...

At 507 PM EDT, radar indicated a strong thunderstorm over Trotwood,
moving northeast at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...

Locations impacted include...
Dayton, Huber Heights, Troy, Trotwood, Vandalia, Englewood, Tipp
City, West Milton, Brown, Riverside, Clayton, Union, New Lebanon,
Shiloh, Ginghamsburg, Fort Mckinley, Phoneton, Haven View, Northview
and Drexel.

This includes the following Interstates...
 I-70 in Ohio between mile markers 25 and 40.
 I-75 in Ohio between mile markers 52 and 72.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4001 8404 3998 8404 3984 8408 3983 8409
      3978 8410 3973 8421 3972 8441 4002 8432
TIME...MOT...LOC 2107Z 212DEG 30KT 3978 8431

Hatzos
Special weather statement, Apr 5, 5:36 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Wilmington OH
536 PM EDT WED APR 5 2017

OHZ051-052-052215-
Champaign OH-Miami OH-
536 PM EDT WED APR 5 2017

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL CHAMPAIGN AND
EASTERN MIAMI COUNTIES UNTIL 615 PM EDT...

At 536 PM EDT, radar indicated a strong thunderstorm over Tipp City,
moving northeast at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...

Locations impacted include...
Troy, Tipp City, St. Paris, Christiansburg, Fletcher, Casstown, Haven
View and Grayson.

This includes I-75 in Ohio between mile markers 68 and 77.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4017 8393 4004 8403 4004 8404 4002 8404
      3995 8409 3996 8431 4019 8417
TIME...MOT...LOC 2136Z 204DEG 32KT 3997 8418

Hatzos
Special weather statement, Apr 5, 5:50 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Wilmington OH
550 PM EDT WED APR 5 2017

INZ080-KYZ089-090-094-095-052215-
Switzerland IN-Carroll KY-Owen KY-Gallatin KY-Grant KY-
550 PM EDT WED APR 5 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SWITZERLAND...EASTERN
CARROLL...SOUTHWESTERN GRANT...OWEN AND GALLATIN COUNTIES UNTIL 615
PM EDT...

At 550 PM EDT, radar indicated a strong thunderstorm 10 miles
southeast of Carrollton, moving northeast at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Warsaw, Owenton, Florence, Kentucky Speedway, Glencoe, Sanders,
Sparta, Worthville, Monterey, Gratz, Elk Lake, Interstate 71 at Mile
Marker 52, Interstate 71 at US Route 127, Wheatley, Langstaff,
Markland, New Liberty, Elmer Davis Lake, US Route 42 at State Route
184 and Ethridge.

This includes I-71 in Kentucky between mile markers 42 and 62.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3838 8490 3842 8488 3843 8493 3846 8491
      3846 8493 3843 8494 3843 8495 3847 8495
      3849 8499 3852 8498 3851 8503 3856 8501
      3857 8504 3856 8506 3860 8508 3859 8513
      3862 8516 3886 8493 3855 8461 3835 8486
TIME...MOT...LOC 2150Z 237DEG 24KT 3859 8502

Coniglio
Special weather statement, Apr 5, 5:55 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Wilmington OH
555 PM EDT WED APR 5 2017

OHZ042-060-061-052230-
Montgomery OH-Darke OH-Preble OH-
555 PM EDT WED APR 5 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN PREBLE...
SOUTHERN DARKE AND NORTHWESTERN MONTGOMERY COUNTIES UNTIL 630 PM
EDT...

At 555 PM EDT, radar indicated strong thunderstorms along a line
extending from near New Madison to near Eaton, moving northeast at 40
mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Greenville, Eaton, Arcanum, Bradford, Lewisburg, West Alexandria, New
Madison, Brookville, Wayne Lakes, Gettysburg, Eldorado, Verona, West
Manchester, Pitsburg, Hollansburg, Gordon, Ithaca, Castine, Union
Corners and Oklahoma.

This includes I-70 in Ohio between mile markers 4 and 21.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4019 8444 3982 8442 3966 8467 3996 8481
      4000 8481
TIME...MOT...LOC 2155Z 222DEG 35KT 3998 8475 3978 8465

Hatzos

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 4:57 PM EDTSpecial Weather StatementILNFayette33 min
Apr 5, 5:05 PM EDTSpecial Weather StatementILNUnion25 min
Apr 5, 5:25 PM EDTSevere Thunderstorm WarningILNFranklin, Union25 min
Apr 5, 5:57 PM EDTSevere Thunderstorm WarningILNSwitzerland33 min
Apr 5, 4:49 PM EDTSpecial Weather StatementILNMontgomery26 min
Apr 5, 5:08 PM EDTSpecial Weather StatementILNMontgomery37 min
Apr 5, 5:36 PM EDTSpecial Weather StatementILNMiami39 min
Apr 5, 5:40 PM EDTSevere Thunderstorm WarningILNButler, Preble33 min
Apr 5, 5:55 PM EDTSpecial Weather StatementILNPreble35 min
Apr 5, 6:01 PM EDTSevere Thunderstorm WarningILNMontgomery44 min
Apr 5, 6:26 PM EDTSevere Thunderstorm WarningILNBrown, Clermont49 min
Apr 5, 6:31 PM EDTSevere Thunderstorm WarningILNClark, Greene, Miami, Montgomery44 min
Apr 5, 6:31 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton29 min
Apr 5, 6:54 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Highland51 min
Apr 5, 6:56 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene35 min
Apr 5, 7:09 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Highland51 min
Apr 5, 7:28 PM EDTSevere Thunderstorm WarningILNAdams, Brown47 min
Apr 5, 7:29 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland31 min
Apr 5, 7:30 PM EDTSpecial Weather StatementILNUnion30 min
Apr 5, 7:46 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Madison, Union30 min
Apr 5, 7:48 PM EDTSevere Thunderstorm WarningILNFayette, Highland, Ross42 min
Apr 5, 7:55 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike, Ross, Scioto50 min
Apr 5, 5:50 PM EDTSpecial Weather StatementILNGallatin, Owen25 min
Apr 5, 5:59 PM EDTSevere Thunderstorm WarningILNGrant, Owen46 min
Apr 5, 6:16 PM EDTSevere Thunderstorm WarningILNCampbell, Kenton29 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Severe Thunderstorm Warnings in Indiana, 2017Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.